# SDR CA000901009

- Difficulty date: August 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bac 146200A
- Aircraft time: 27,339 hours
- Engine: Lyc ALF502R5
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38000865
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 39,804 hours, 15,360 cycles
- Component: Apu, 38000865
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 AIR CONDITIONING PACK CONTAMINATED CAUSING SMELL IN CABIN. APU REPLACED. APU FUNCTION CHECKED AND NO SIGN OF SMELL.AIRCRAFT RETURNED TO SERVICE.
